Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 71, NWS Mobile, AL

October 18, 2010

NWS Mobile, AL issued this red flag warning at Oct 18, 2010, 4:05 PM EDT. It took effect at Oct 19, 2010, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 18, 2010, 4:05 PM EDT (20:05 UTC)
In effect from
Oct 19, 2010, 2:00 PM EDT
Expired
Oct 19, 2010, 7:00 PM EDT
In force
5 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WWUS84 KMOB 182005
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
305 PM CDT MON OCT 18 2010

...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM TODAY FOR THE
WESTERN FLORIDA PANHANDLE FOR A MARGINAL DURATION OF LOW RELATIVE
HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON FOR THE
INTERIOR PORTIONS OF SANTA ROSA AND OKALOOSA COUNTIES IN THE
WESTERN FLORIDA PANHANDLE FOR A MARGINAL DURATION OF LOW
RELATIVE HUMIDITY...

.DISCUSSION...MOISTURE LEVELS WILL GRADUALLY INCREASE THROUGH
MID WEEK AS HIGH PRESSURE OVER THE EXTREME SOUTHEAST STATES
MOVES INTO THE WESTERN ATLANTIC.  ALTHOUGH DAYTIME TEMPERATURES
WILL CONTINUE TO BE SEVERAL DEGREES ABOVE SEASONABLE
LEVELS...THE HIGHER MOISTURE LEVELS WILL LIMIT THE DURATION
OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS.  A RED FLAG
WARNING HAS BEEN ISSUED FOR A PORTION OF THE INTERIOR
COUNTIES IN THE NORTHWEST FLORIDA PANHANDLE FOR A MARGINAL
DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT.  AFTERNOON
RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL
LEVELS ON WEDNESDAY.

FLZ001-182300-
/O.CAN.KMOB.FW.A.0065.101019T1800Z-101019T2300Z/
/O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/
INLAND ESCAMBIA-
305 PM CDT MON OCT 18 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE
WEATHER WATCH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM
CDT THIS EVENING. 

A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE
LEVELS WILL INCREASE THROUGH MID WEEK.  RELATIVE HUMIDITIES ARE
EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN BRIEFLY
DROP BELOW CRITICAL LEVELS ON TUESDAY BUT NOT SATISFY DURATION
REQUIREMENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$

FLZ003-005-191215-
/O.UPG.KMOB.FW.A.0065.101019T1800Z-101019T2300Z/
/O.NEW.KMOB.FW.W.0071.101019T1800Z-101019T2300Z/
/O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/
INLAND SANTA ROSA-INLAND OKALOOSA-
305 PM CDT MON OCT 18 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE
LEVELS WILL INCREASE THROUGH MID WEEK.  RELATIVE HUMIDITIES ARE
EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN DROP
BELOW CRITICAL LEVELS AGAIN ON TUESDAY FOR SLIGHTLY LONGER THAN
FOUR HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&
$$

FLZ002-004-006-182300-
/O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
305 PM CDT MON OCT 18 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY. LOWEST HUMIDITY
VALUES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS
AFTERNOON...SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$
3 follow-up statements
927 
WWUS84 KMOB 182016
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
316 PM CDT MON OCT 18 2010

...THE RED FLAG WARNING HAS BEEN CANCELLED TODAY FOR THE COASTAL
PORTION OF THE NORTHWEST FLORIDA PANHANDLE...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM TODAY FOR THE
INTERIOR PORTION OF THE WESTERN FLORIDA PANHANDLE FOR A MARGINAL
DURATION OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON FOR THE
INTERIOR PORTIONS OF SANTA ROSA AND OKALOOSA COUNTIES IN THE
WESTERN FLORIDA PANHANDLE FOR A MARGINAL DURATION OF LOW RELATIVE
HUMIDITY...

.DISCUSSION...MOISTURE LEVELS WILL GRADUALLY INCREASE THROUGH MID
WEEK AS HIGH PRESSURE OVER THE EXTREME SOUTHEAST STATES MOVES
INTO THE WESTERN ATLANTIC.  ALTHOUGH DAYTIME TEMPERATURES WILL
CONTINUE TO BE SEVERAL DEGREES ABOVE SEASONABLE LEVELS...THE
HIGHER MOISTURE LEVELS WILL LIMIT THE DURATION OF RELATIVE
HUMIDITIES BELOW CRITICAL LEVELS.  A RED FLAG WARNING HAS BEEN
ISSUED FOR A PORTION OF THE INTERIOR COUNTIES IN THE NORTHWEST
FLORIDA PANHANDLE FOR A MARGINAL DURATION OF RELATIVE HUMIDITIES
BELOW 35 PERCENT.  AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO
REMAIN ABOVE CRITICAL LEVELS ON WEDNESDAY.

FLZ002-004-006-182130-
/O.CAN.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
316 PM CDT MON OCT 18 2010

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE RED FLAG
WARNING. 

SUFFICIENT GULF MOISTURE HAS FLOWED INTO THE AREA TO PREVENT RELATIVE
HUMIDITIES FROM DROPPING BELOW CRITICAL LEVELS FOR A SUFFICIENT
DURATION...THUS THE RED FLAG WARNING HAS BEEN CANCELLED.

$$

FLZ003-005-191230-
/O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/
/O.CON.KMOB.FW.W.0071.101019T1800Z-101019T2300Z/
INLAND SANTA ROSA-INLAND OKALOOSA-
316 PM CDT MON OCT 18 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT
TUESDAY. 

A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE
LEVELS WILL INCREASE THROUGH MID WEEK.  RELATIVE HUMIDITIES ARE
EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN DROP
BELOW CRITICAL LEVELS AGAIN ON TUESDAY FOR SLIGHTLY LONGER THAN
FOUR HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$

FLZ001-182300-
/O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/
INLAND ESCAMBIA-
316 PM CDT MON OCT 18 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE
LEVELS WILL INCREASE THROUGH MID WEEK.  RELATIVE HUMIDITIES ARE
EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN BRIEFLY
DROP BELOW CRITICAL LEVELS ON TUESDAY BUT NOT SATISFY DURATION
REQUIREMENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$
485 
WWUS84 KMOB 191105
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
604 AM CDT TUE OCT 19 2010

...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM TODAY FOR THE INTERIOR
PORTION OF THE WESTERN FLORIDA PANHANDLE DUE TO MARGINAL DURATION OF
LOW RELATIVE HUMIDITY...

.DISCUSSION...DRIER THAN NORMAL CONDITIONS AREA EXPECTED ACROSS THE
CENTRAL GULF REGION TODAY GIVING WAY TO RED FLAG CONDITIONS ACROSS 
INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE THIS AFTERNOON. 
SLIGHTLY HIGHER HUMIDITY VALUES ARE EXPECTED ON WEDNESDAY IN ADVANCE
OF AN APPROACHING COLD FRONT FROM THE NORTH. A ISOLATED SHOWER WILL
ALSO BE POSSIBLE. MORE DRY WEATHER IS EXPECTED BOTH THURSDAY AND
FRIDAY AS HIGH PRESSURE BUILDS OVER THE CENTRAL GULF COAST REGION IN
THE WAKE OF THE FRONT.


FLZ001-192300-
/O.EXA.KMOB.FW.W.0071.101019T1800Z-101019T2300Z/
INLAND ESCAMBIA-
604 AM CDT TUE OCT 19 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT
THIS EVENING. 

AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW
CRITICAL LEVELS TODAY FOR 4 CONSECUTIVE HOURS OR MORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$

FLZ003-005-192300-
/O.CON.KMOB.FW.W.0071.101019T1800Z-101019T2300Z/
INLAND SANTA ROSA-INLAND OKALOOSA-
604 AM CDT TUE OCT 19 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM CDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM CDT THIS EVENING. 

AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW
CRITICAL LEVELS TODAY FOR 4 CONSECUTIVE HOURS OR MORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$
008 
WWUS84 KMOB 191940
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
240 PM CDT TUE OCT 19 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR THE
INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE FOR A
MARGINALLY LONG DURATION OF RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR THE 
NORTHWEST FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW
RELATIVE HUMIDITY...

.DISCUSSION...A WEAK COLD FRONT APPROACHING FROM THE NORTH WILL
MOVE THROUGH THE AREA ON WEDNESDAY AND USHER DRIER AIR INTO THE
REGION.  A RED FLAG WARNING REMAINS IN EFFECT FOR THE INTERIOR
NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON FOR RELATIVE 
HUMIDITIES DROPPING BELOW CRITICAL LEVELS FOR A MARGINALLY
LONG DURATION.  AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO
REMAIN ABOVE CRITICAL LEVELS ON WEDNESDAY...ALTHOUGH MAY DROP
BRIEFLY BELOW CRITICAL LEVELS OVER THE INTERIOR PORTION OF THE
NORTHWEST FLORIDA PANHANDLE BUT WILL NOT SATISFY DURATION
REQUIREMENTS.  AS THE DRIER AIR FLOWS INTO THE REGION...RELATIVE
HUMIDITIES WILL DROP TO 25 TO 35 PERCENT ACROSS MUCH OF THE
AREA ON THURSDAY...AND A FIRE WEATHER WATCH IS IN EFFECT FOR
THE NORTHWEST FLORIDA PANHANDLE.

FLZ001-003-005-201145-
/O.NEW.KMOB.FW.A.0066.101021T1700Z-101021T2300Z/
/O.CON.KMOB.FW.W.0071.000000T0000Z-101019T2300Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
240 PM CDT TUE OCT 19 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW
CRITICAL LEVELS TODAY FOR SLIGHTLY LONGER THAN FOUR HOURS THIS
AFTERNOON. RELATIVE HUMIDITIES ARE ANTICIPATED TO DROP BELOW CRITICAL
LEVELS FOR A LONG DURATION ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

FLZ002-004-006-201145-
/O.NEW.KMOB.FW.A.0066.101021T1700Z-101021T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
240 PM CDT TUE OCT 19 2010

...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. 

RELATIVE HUMIDITIES ARE ANTICIPATED TO DROP BELOW CRITICAL
LEVELS FOR A MARGINALLY LONG DURATION ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 18, 1:30 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Oct 18, 1:30 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT MON OCT 18 2010

.AVIATION...(18Z ISSUANCE)SOME MID LEVEL SHORTWAVE ENERGY IS
CAUSING SOME MID/HIGH LEVEL CLOUDS. WITH CALM WINDS...FOG IS AGAIN
POSSIBLE TONIGHT INTO THE AFTER SUNRISE HOURS. AM EXPECTING MVFR
VISBYS...THOUGH SOME LOCAL DIPPING TO IFR LEVELS IS
POSSIBLE...ESPECIALLY AROUND SUNRISE.

/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM NOON MONDAY TO 6 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 1 PM TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Oct 18, 6:59 AM EDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
559 AM CDT MON OCT 18 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-191100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
559 AM CDT MON OCT 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

DANGEROUS WILDFIRE CONDITIONS WILL CONTINUE TODAY. OUTDOOR BURNING
IS STRONGLY DISCOURAGED. A STATEWIDE BURN BAN REMAINS IN EFFECT FROM
THE MISSISSIPPI FORESTRY COMMISSION AND A STATEWIDE FIRE ALERT
REMAINS IN EFFECT FROM THE ALABAMA FORESTRY COMMISSION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ALTHOUGH RELATIVE HUMIDITY WILL REBOUND THROUGH THE WEEK...OUTDOOR
BURNING IS STRONGLY DISCOURAGED WHILE BANS AND ADVISORIES ARE STILL
IN EFFECT. THIS IS DUE TO DRY STATE OF VEGETATION IN THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 5:29 AM EDTFire Weather WatchMOB11 hr
Oct 18, 5:29 AM EDTRed Flag WarningMOB14 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.